Alert archive / Ohio / River Flood Warnings in 2022

River Flood Warning 36, NWS Cleveland, OH

March 8, 2022Trumbull County, Ohio

NWS Cleveland, OH issued this river flood warning at Mar 8, 2022, 7:38 AM EST for Trumbull County, Ohio. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Mar 8, 2022, 7:38 AM EST (12:38 UTC)
Expired
Mar 8, 2022, 9:03 PM EST
In force
13 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Trumbull County, OH

The river

Written for the forecast point Mahoning River at Warren (WRNO1).

Action stage
7 ft
Minor stage
10 ft
Moderate stage
11 ft
Major stage
12.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 411402080492400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

718
WGUS41 KCLE 081238
FLWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
738 AM EST Tue Mar 8 2022

...The National Weather Service in Cleveland OH has issued a Flood 
Warning for the following rivers in Ohio...

  Mahoning River At Warren affecting Trumbull County.

For the Mahoning River...including Leavittsburg, Warren, 
Youngstown...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon by 545 PM EST.

&&


OHC155-082245-
/O.NEW.KCLE.FL.W.0036.220308T1238Z-220309T0028Z/
/WRNO1.1.ER.220308T1128Z.220308T1800Z.220308T1827Z.NO/
738 AM EST Tue Mar 8 2022

...FLOOD WARNING IN EFFECT FROM THIS MORNING TO THIS EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Mahoning River At Warren.

* WHEN...From this morning to this evening.

* IMPACTS...At 10.0 feet, River is out of banks, southern portions 
  of South Park Road threatened. Flooding can be expected at Walnut 
  and Beaver, along South Park Avenue and along Hayden Street.

* ADDITIONAL DETAILS...
  - At 6:30 AM EST Tuesday the stage was 9.8 feet.
  - Forecast...The river will rise above flood stage late this
    morning to 10.1 feet this afternoon. It will then fall below
    flood stage this afternoon to 3.7 feet and begin rising again
    early Saturday afternoon. It will rise to 3.8 feet Saturday
    evening. It will then fall again and remain below flood
    stage.
  - Flood stage is 10.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.0 feet on 05/23/2004.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4129 8084 4121 8077 4115 8081 4121 8086


$$

26
3 follow-up statements
033 
WGUS81 KCLE 081641
FLSCLE

Flood Statement
National Weather Service Cleveland OH
1141 AM EST Tue Mar 8 2022

...The Flood Warning is extended for the following rivers in Ohio...

  Mahoning River At Warren affecting Trumbull County.

For the Mahoning River...including Leavittsburg, Warren, 
Youngstown...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this evening by 945 PM EST.

&&


OHC155-090245-
/O.EXT.KCLE.FL.W.0036.000000T0000Z-220309T0618Z/
/WRNO1.1.ER.220308T1128Z.220308T1800Z.220309T0018Z.NO/
1141 AM EST Tue Mar 8 2022

...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Mahoning River At Warren.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 10.0 feet, River is out of banks, southern portions 
  of South Park Road threatened. Flooding can be expected at Walnut 
  and Beaver, along South Park Avenue and along Hayden Street.

* ADDITIONAL DETAILS...
  - At 10:30 AM EST Tuesday the stage was 10.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:30 AM EST Tuesday was 10.3 feet.
  - Forecast...The river is expected to rise to a crest of 10.4
    feet this afternoon. It will then fall below flood stage this
    evening.
  - Flood stage is 10.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.0 feet on 05/23/2004.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4129 8084 4121 8077 4115 8081 4121 8086


$$

Lombardy
667 
WGUS81 KCLE 082044
FLSCLE

Flood Statement
National Weather Service Cleveland OH
344 PM EST Tue Mar 8 2022

...The Flood Warning is extended for the following rivers in Ohio...

  Black River At Elyria affecting Lorain County.

...The Flood Warning continues for the following rivers in Ohio...

  Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.

  Eagle Creek At Phalanx Station affecting Trumbull County.

  Mahoning River At Warren affecting Trumbull County.

  Mahoning River At Leavittsburg affecting Trumbull County.

For the Black River...including Elyria...Minor flooding is forecast.
For the Killbuck Creek...including Killbuck...Minor flooding is 
forecast.
For the Mahoning River...including Leavittsburg, Warren, 
Youngstown...Minor flooding is forecast.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight by 130 AM EST.

&&


OHC093-090645-
/O.EXT.KCLE.FL.W.0032.000000T0000Z-220309T2145Z/
/ELRO1.1.ER.220307T2115Z.220309T0000Z.220309T1545Z.NO/
344 PM EST Tue Mar 8 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Black River At Elyria.

* WHEN...Until tomorrow afternoon.

* IMPACTS...At 11.0 feet, Flooding along the East Branch of the 
  Black River on Foster Road in Penfield Township.

* ADDITIONAL DETAILS...
  - At 3:15 PM EST Tuesday the stage was 11.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:15 PM EST Tuesday was 11.3 feet.
  - Forecast...The river is expected to rise to a crest of 11.3
    feet this evening. It will then fall below flood stage late
    tomorrow morning.
  - Flood stage is 9.5 feet.
  - Flood History...This crest compares to a previous crest of
    12.0 feet on 03/23/1955.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212


$$

OHC155-090645-
/O.EXT.KCLE.FL.W.0029.000000T0000Z-220309T1735Z/
/PHAO1.1.ER.220307T1557Z.220308T0745Z.220309T1135Z.UU/
344 PM EST Tue Mar 8 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Eagle Creek At Phalanx Station.

* WHEN...Until early tomorrow afternoon.

* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and 
  Knowlton Roads will be flooded and impassable.

* ADDITIONAL DETAILS...
  - At 3:00 PM EST Tuesday the stage was 11.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:00 PM EST Tuesday was 12.6 feet.
  - Forecast...The river is expected to fall below flood stage
    tomorrow morning and continue falling to 6.1 feet late
    Thursday morning.
  - Flood stage is 9.5 feet.
  - Flood History...This crest compares to a previous crest of
    11.2 feet on 10/25/1926.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100


$$

OHC075-169-090645-
/O.EXT.KCLE.FL.W.0026.000000T0000Z-220311T1800Z/
/KILO1.1.ER.220307T1853Z.220308T1345Z.220311T1200Z.NO/
344 PM EST Tue Mar 8 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Killbuck Creek Near Killbuck.

* WHEN...Until early Friday afternoon.

* IMPACTS...At 17.0 feet, Private property on Water Street in the 
  Village of Killbuck flooded. Several county and local roads 
  impassable including State Route 60 south and County Road 621.

* ADDITIONAL DETAILS...
  - At 3:00 PM EST Tuesday the stage was 16.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:00 PM EST Tuesday was 16.8 feet.
  - Forecast...The river is expected to fall below flood stage
    Friday morning and continue falling to 12.9 feet Sunday
    morning.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    16.8 feet on 02/24/1975.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202


$$

OHC155-090630-
/O.CON.KCLE.FL.W.0036.000000T0000Z-220309T0618Z/
/WRNO1.1.ER.220308T1128Z.220308T1915Z.220309T0018Z.NO/
344 PM EST Tue Mar 8 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL JUST AFTER MIDNIGHT 
TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Mahoning River At Warren.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 10.0 feet, River is out of banks, southern portions 
  of South Park Road threatened. Flooding can be expected at Walnut 
  and Beaver, along South Park Avenue and along Hayden Street.

* ADDITIONAL DETAILS...
  - At 3:30 PM EST Tuesday the stage was 10.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:30 PM EST Tuesday was 10.5 feet.
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling to 4.0 feet Sunday morning.
  - Flood stage is 10.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.0 feet on 05/23/2004.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4129 8084 4121 8077 4115 8081 4121 8086


$$

OHC155-090645-
/O.CON.KCLE.FL.W.0035.000000T0000Z-220309T0656Z/
/LEAO1.1.ER.220308T0527Z.220308T1530Z.220309T0056Z.NO/
344 PM EST Tue Mar 8 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL JUST AFTER MIDNIGHT 
TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Mahoning River At Leavittsburg.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 14.0 feet, Several homes in Meadowbrook Drive 
  surrounded by flood waters. Flood waters south of Turner Road. 
  Riverview Drive and Lover's Lane also inundated.

* ADDITIONAL DETAILS...
  - At 3:15 PM EST Tuesday the stage was 13.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:15 PM EST Tuesday was 14.0 feet.
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling to 5.4 feet Sunday morning.
  - Flood stage is 12.5 feet.
  - Flood History...This crest compares to a previous crest of
    13.6 feet on 12/15/1977.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
      4116 8100


$$

Lombardy
477 
WGUS81 KCLE 090203
FLSCLE

Flood Statement
National Weather Service Cleveland OH
903 PM EST Tue Mar 8 2022

...The Flood Warning is extended for the following rivers in Ohio...

  Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.

...The Flood Warning is cancelled for the following rivers in Ohio...

  Mahoning River At Warren affecting Trumbull County.

  Mahoning River At Leavittsburg affecting Trumbull County.

...The Flood Warning continues for the following rivers in Ohio...

  Black River At Elyria affecting Lorain County.

  Eagle Creek At Phalanx Station affecting Trumbull County.

For the Eagle Creek (Trumbull)...including Phalanx Station...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.

The next statement will be issued this evening by 1015 PM EST.

&&


OHC155-090315-
/O.CAN.KCLE.FL.W.0036.000000T0000Z-220309T0203Z/
/WRNO1.1.ER.220308T1128Z.220308T1915Z.220309T0027Z.NO/
903 PM EST Tue Mar 8 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Mahoning River At Warren.

* ADDITIONAL DETAILS...
  - At 8:30 PM EST Tuesday the stage was 9.8 feet.
  - Forecast...The river is expected to fall to 4.0 feet Sunday
    morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4129 8084 4121 8077 4115 8081 4121 8086


$$

OHC155-090315-
/O.CAN.KCLE.FL.W.0035.000000T0000Z-220309T0203Z/
/LEAO1.1.ER.220308T0527Z.220308T1530Z.220309T0051Z.NO/
903 PM EST Tue Mar 8 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Mahoning River At Leavittsburg.

* ADDITIONAL DETAILS...
  - At 8:15 PM EST Tuesday the stage was 12.4 feet.
  - Forecast...The river is expected to fall to 5.4 feet Sunday
    morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
      4116 8100


$$

OHC093-091100-
/O.EXT.KCLE.FL.W.0032.000000T0000Z-220309T1052Z/
/ELRO1.N.ER.220307T2115Z.220308T1930Z.220309T0452Z.NO/
903 PM EST Tue Mar 8 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is occurring.

* WHERE...Black River At Elyria.

* WHEN...Until late tonight.

* IMPACTS...At 9.5 feet, Flooding begins south of Elyria in Carlisle 
  Township along Woodside Drive.

* ADDITIONAL DETAILS...
  - At 8:15 PM EST Tuesday the stage was 10.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:15 PM EST Tuesday was 11.3 feet.
  - Forecast...The river is expected to fall below flood stage
    late this evening and continue falling to 7.2 feet Thursday
    morning.
  - Flood stage is 9.5 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212


$$

OHC155-091000-
/O.EXT.KCLE.FL.W.0029.000000T0000Z-220309T0948Z/
/PHAO1.1.ER.220307T1557Z.220308T0745Z.220309T0348Z.UU/
903 PM EST Tue Mar 8 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Eagle Creek At Phalanx Station.

* WHEN...Until late tonight.

* IMPACTS...At 9.5 feet, Barclay Messerly Road south of the Warren 
  Airport in Braceville floods. Knowlton Road will be threatened.

* ADDITIONAL DETAILS...
  - At 8:00 PM EST Tuesday the stage was 10.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 PM EST Tuesday was 12.6 feet.
  - Forecast...The river is expected to fall below flood stage
    late this evening and continue falling to 6.5 feet tomorrow
    afternoon.
  - Flood stage is 9.5 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100


$$

OHC075-169-091215-
/O.EXT.KCLE.FL.W.0026.000000T0000Z-000000T0000Z/
/KILO1.N.ER.220307T1853Z.220308T1345Z.000000T0000Z.NO/
903 PM EST Tue Mar 8 2022

...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Killbuck Creek Near Killbuck.

* WHEN...Until further notice.

* IMPACTS...At 17.0 feet, Private property on Water Street in the 
  Village of Killbuck flooded. Several county and local roads 
  impassable including State Route 60 south and County Road 621.

* ADDITIONAL DETAILS...
  - At 8:00 PM EST Tuesday the stage was 16.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 PM EST Tuesday was 16.8 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 15.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202


$$

Kahn

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 8, 6:15 AM EST, 1 hour 23 minutes earlier.

Area forecast discussion, Mar 8, 6:15 AM EST, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
615 AM EST Tue Mar 8 2022

.SYNOPSIS...
High pressure builds across the region today. A cold front
should move east across the area Wednesday night. Behind the
front, another high pressure ridge should build from the
northern Great Plains by Thursday. The next low pressure system
and associated cold front will impact the region Friday and
Friday night.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Light snow showers/flurries continue to linger this morning,
with some flurries likely lingering in some places through the
morning hours. Widespread low clouds remains across the area, as
a result in moisture stuck under a solid 850mb temperature
inversion. Clouds won't really be able to erode away until high
pressure builds across the area later this afternoon, with some
sun sneaking in shortly before sunset.

Low pressure over the lower Mississippi Valley Tuesday night
lifts northeast towards the mid-Atlantic by Wednesday afternoon.
Synoptic-scale lift associated with the right-entrance region
of a anti-cyclonically curved upper-level jet and upstream mid-
level trough will result in a large precipitation shield in the
northwest quadrant of this surface low, with the edge of this
precipitation reaching the southern and eastern part of the CWA,
with the high PoPs of 40-60% from Mt. Vernon to Meadville.
Precipitation would begin as snow late Tuesday night through
Wednesday morning before transitioning to rain Wednesday
afternoon. Light snow accumulations of an inch or less are
expected.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
Flow aloft becomes increasingly southwesterly and looking at the
potential merger of the northern and southern streams of the jet.
Highly amplified 500mb trough axis develops from a sharply digging
northern branch and the southern compliment coming from the desert
southwest. It is the cyclogenesis at the surface along an old
stationary boundary that will produce the surface low in the Gulf of
Mexico which will then head NNE into the Ohio Valley/eastern Great
Lakes. The orientation and track of this system will become a setup
for a developing moisture axis coupled with cold air spilling in with
the newly merged 500mb trough. For the short term, this is largely
the setup for a late season winter storm, but otherwise, from a
sensible weather standpoint for the CWA, it will be quiet prior to
Friday afternoon with seasonal temperatures to perhaps slightly
above. The rain begins for the event prior to cold air advection
sometime after 18Z Friday.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
The fact that this system will impact the region on Friday night
during an overnight period probably will end up with an assist to
the overall snowfall totals expected as the mid March sun angles
otherwise could hamper the amounts a bit. Again, details will unfold
further with this. Elongated band of deformation sets up as cold air
drops temperatures below freezing giving a change over from rain to
snow fairly quickly in the overnight period. It should be noted that
the operational models, given the merging upper level features and
digging amplified trough, are deepening the surface low very quickly
as it races NNE. If it was not for the lagging upper trough, the
precipitation forecast would likely be less given the velocity of
the surface low. If the low tracks further east, this could
drastically lessen the effects of the system. Beyond the low
pressure system, quiet for the latter half of the weekend into early
next week as temperatures jump back towards normal.

&&

.AVIATION /12Z Tuesday THROUGH Saturday/...
A mix of VFR and MVFR ceilings continue this morning with
ceilings of 2500-5000 ft. The expansive cloud cover begins to
diminish by early to mid afternoon as high pressure builds in.
VFR expected everywhere by this evening, remaining through the
rest of the TAF period. Snow begins to approach from the south
towards the end of the TAF period Wednesday morning.

Outlook...Non-VFR possible with snow Wednesday morning and then
rain Wednesday afternoon. Widespread rain is expected Friday
before changing over to all snow Friday night into Saturday.

&&

.MARINE...
Despite a cold snap for the first part of the upcoming weekend, slow
ice decay should continue for Lake Erie. Weather patterns largely
favor high pressure through mid week keeping the lake quiet with
winds under 15kts and wave heights less than 2 feet predominantly
through Friday. A late season winter storm looks more and more
likely Friday night/early Saturday with a strong low pressure system
passing SW to NE to the east of Lake Erie. Expect the pressure
gradient to increase with winds/wave heights following suit.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Saunders
NEAR TERM...Saunders
SHORT TERM...26
LONG TERM...26
AVIATION...Saunders
MARINE...26
Hazardous weather outlook, Mar 8, 3:33 AM EST, 4 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
333 AM EST Tue Mar 8 2022

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-090845-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
333 AM EST Tue Mar 8 2022

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Accumulating snow due to a strong late winter low pressure system is
possible Friday night and early Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-090845-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
333 AM EST Tue Mar 8 2022

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 7:52 PM ESTRiver Flood WarningCLEMarion18 hr
Mar 8, 12:52 AM ESTRiver Flood WarningCLETrumbull21 hr

Nearby

River Flood Warnings in Ohio, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.